# SDR IPXA1567925

- Difficulty date: June 25, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N431UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25462
- Aircraft time: 20,741 hours, 14,209 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1600 S28-29r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, LOWER AFT PIT SHEAR TIE HAS LIGHT SURFACE CORROSION, STA 1600 FRAM E, FORWARD SIDE , RBL 8 TO RBL 10, BETWEEN STRINGERS 28R AND 29R.   REPLACED SHEAR TIE AT FRAME 1600 BETWEEN S-28R AND S-29R IAW SRM 51-40 -02 AND DWG 146N1021.
